본문 바로가기
KERD
논문KCI 등재

Torsades de Pointes during Treatment of Tachycardia-Induced Cardiomyopathy

2

조회

0

다운로드

0

인용

0

참고문헌

키워드

초록

Tachycardia-induced cardiomyopathy is caused by persistent tarchyarrhythmias and is characterized by ventricular systolic dysfunction and congestive heart failure. Tachycardia-induced cardiomyopathy is usually reversible via treatment. The cornerstone in the management of disease in these patients is to achieve a normal heart rate. We report a torsades de pointes during treatment of tachycardia-induced cardiomyopathy. Intravenous magnesium sulfate and potassium were administrated, but torsades de pointes was repeated. After overdrive right ventricular pacing, torsades de pointes was terminated. Careful monitoring of the QT interval and serum electrolyte and drug levels in such patients is warranted during treatment of tachycardia-induced cardiomyopathy.

Abstract

Tachycardia-induced cardiomyopathy is caused by persistent tarchyarrhythmias and is characterized by ventricular systolic dysfunction and congestive heart failure. Tachycardia-induced cardiomyopathy is usually reversible via treatment. The cornerstone in the management of disease in these patients is to achieve a normal heart rate. We report a torsades de pointes during treatment of tachycardia-induced cardiomyopathy. Intravenous magnesium sulfate and potassium were administrated, but torsades de pointes was repeated. After overdrive right ventricular pacing, torsades de pointes was terminated. Careful monitoring of the QT interval and serum electrolyte and drug levels in such patients is warranted during treatment of tachycardia-induced cardiomyopathy.

참고문헌 (11)

  1. Lishmanov A, "Tachycardia-induced cardiomyopathy: evaluation and therapeutic options", Congsestive Heart Fail, 16, pp.122~126 (2010)
  2. Redfield MM, "Tachycardia-related cardiomyopathy: a common cause of ventricular dysfunction in patients with atrial fibrillation referred for atrioventricular ablation", Mayo Clin Proc, 75, pp.790~795 (2000)
  3. Umana E, "Tachycardia-induced cardiomyopathy", Am J Med, 114, pp.51~55 (2003)
  4. Steinhoff JP, "Tachycardia-induced cardiomyopathy:atrial fibrillation and congestive heart failure", Am J Med Sci, 329, pp.25~28 (2005)
  5. Jeong YH, "Diagnostic approach and treatment strategy in tachycardia-induced cardiomyopathy", Clin Cardiol, 31, pp.172~178 (2008)
  6. Mohamed HA, "Tachycardia-induced cardiomyopathy (Tachycardiomyopathy)", Libyan J Med, 2, pp.26~29 (2007)
  7. Anderson JL, "Management of patients with atrial fibrillation (compilation of 2006 ACCF", AHA, AHA, pp.HRS recommendations): a report of the American College of Cardiology, American Heart Association Task Force on Practice Guidelines[DOI]
  8. Hohnloser SH, "Amiodarone-associated proarrhythmic effects. A review with special reference to torsade de pointes tachycardia", Ann Intern Med, 121, pp.529~535 (1994)
  9. Bajaj BP, "Amiodarone-induced torsades de pointes: the possible facilitatory role of digoxin", Int J Cardiol, 33, pp.335~337 (1991)
  10. Yap YG, "Drug induced QT prolongation and torsades de pointes", Heart, 89, pp.1363~1372 (2003)
  11. Gupta A, "Current concepts in the mechanisms and management of drug-induced QT prolongation and torsades de pointes", Am Heart J, 153, pp.891~899 (2007)

관련 논문AI추천

이 간행물의 다른 논문 (11건)